Alert archive / Missouri / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 171, NWS Springfield, MO

July 29, 2012Laclede County, Wright County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jul 29, 2012, 3:55 PM CDT for Laclede County, Wright County, Missouri. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 29, 2012, 3:55 PM CDT (20:55 UTC)
Expired
Jul 29, 2012, 4:30 PM CDT
In force
35 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Laclede County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 94 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 29, 4:08 PM CDTTSTM WND DMG3 Se Manes, MOLARGE TREE REPORTED DOWN ALONG ROUTE 95.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.9 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2012-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 235 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2012-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 145 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
235 J/kg
Mixed-layer CIN
-252 J/kg
Mixed-layer LCL
2203 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
145 m²/s²
0-3 km storm-relative helicity
269 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

236 
WUUS53 KSGF 292055
SVRSGF
MOC105-229-292130-
/O.NEW.KSGF.SV.W.0171.120729T2055Z-120729T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
355 PM CDT SUN JUL 29 2012

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN LACLEDE COUNTY IN SOUTHWEST MISSOURI...
  NORTHERN WRIGHT COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 430 PM CDT

* AT 354 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NORTHERN
  WRIGHT COUNTY...AND MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...PUBLIC.

  IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
           DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.

* LOCATIONS IMPACTED INCLUDE...
  COMPETITION...LYNCHBURG AND MANES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3762 9225 3733 9225 3736 9259 3750 9260
TIME...MOT...LOC 2055Z 270DEG 22KT 3746 9251

HAIL...0.75IN
WIND...60 MPH

$$

GRIFFIN
1 follow-up statement
301 
WWUS53 KSGF 292127
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
427 PM CDT SUN JUL 29 2012

MOC105-229-292138-
/O.EXP.KSGF.SV.W.0171.000000T0000Z-120729T2130Z/
LACLEDE MO-WRIGHT MO-
427 PM CDT SUN JUL 29 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WRIGHT AND
SOUTHEASTERN LACLEDE COUNTIES WILL EXPIRE AT 430 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3762 9225 3733 9225 3736 9259 3750 9260
TIME...MOT...LOC 2128Z 270DEG 22KT 3746 9226

$$

GRIFFIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 11:49 AM CDT, 4 hours 6 minutes earlier.

Area forecast discussion, Jul 29, 11:49 AM CDT, 4 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1149 AM CDT SUN JUL 29 2012

...UPDATE TO AVIATION...

.DISCUSSION...
/ISSUED 325 AM CDT SUN JUL 29 2012/

A WEAK UPPER LEVEL DISTURBANCE PUSHED ACROSS THE NORTHERN PLAINS
AND TRIGGERED SOME CONVECTION TO THE NORTH AND NORTHWEST
OVERNIGHT. THIS CONVECTION CONTINUES TO SPREAD SOUTH EARLY THIS
MORNING. MUCH OF THE AREA WILL REMAIN DRY AS THIS CONVECTION
WEAKENS THIS MORNING. THOUGH A FEW BRIEF SHOWERS AND POSSIBLY A
RUMBLE OF THUNDER OR TWO MAY AFFECT A FEW LOCALIZED AREAS...MAINLY
ACROSS CENTRAL MISSOURI THIS MORNING. AN OUTFLOW BOUNDARY FROM
THIS ACTIVITY IS SPREADING SOUTH TOWARDS THE AREA. THIS BOUNDARY
MAY BE ABLE TO SPARK A FEW ISOLATED THUNDERSTORMS THIS
AFTERNOON...BUT AGAIN NOTHING WIDESPREAD IS EXPECTED AND MOST
LOCATIONS SHOULD REMAIN DRY. A VERY DRY AIRMASS WILL BE IN PLACE
IN THE LOW LEVELS AND SOME GUSTY WINDS WILL BE POSSIBLE FROM ANY
THUNDERSTORM AND SHOWER THAT CAN DEVELOP THIS AFTERNOON.

THIS CONVECTION IS INCREASING CLOUDS FROM THE NORTH TO SOUTH
EARLY THIS MORNING. HOWEVER...THIS COULD COVER IS EXPECTED TO
DISSIPATE FAIRLY QUICKLY TODAY. THE SETUP FOR MIXING WILL BE VERY
GOOD AND WITH A VERY WARM AND DRY AIRMASS TEMPERATURES WILL
SOAR INTO INTO THE UPPER 90S TO AROUND 100 DEGREES ACROSS THE
EASTERN OZARKS TO AROUND 104 TO 107 DEGREES ACROSS FAR WESTERN
MISSOURI AND EXTREME SOUTHEASTERN KANSAS. WINDS WILL SWING AROUND
TO THE SOUTHWEST AND PICK UP TO 10 TO 15 MPH WITH GUSTS OVER 20
MPH THIS AFTERNOON. WITH VERY DRY CONDITIONS AND THE INCREASED
WINDS...ELEVATED TO LOCALIZED AREAS OF SIGNIFICANT FIRE WEATHER
CONDITIONS WILL OCCUR THIS AFTERNOON AND AGAIN ON MONDAY. PLEASE
REFER TO THE FIRE WEATHER DISCUSSION BELOW FOR MORE DETAILS.

ANOTHER WEAK UPPER LEVEL DISTURBANCE WILL ROUND THE TOP OF THE
RIDGE AND PUSH SOUTH TOWARDS THE REGION MONDAY INTO MONDAY NIGHT.
THIS FEATURE MAY AGAIN BE ABLE TO TRIGGER A FEW SHOWERS AND
THUNDERSTORMS MONDAY AFTERNOON AND EVENING...BUT AGAIN MOST LOCATIONS
SHOULD REMAIN DRY. TEMPERATURES WILL AGAIN GENERALLY WARM TO
AROUND 100 DEGREES TO AROUND 105 DEGREES ON MONDAY. WITH THE DRY
CONDITIONS HEAT INDEX VALUES WILL LIKELY BE VERY SIMILAR IF NOT
SLIGHTLY LESS THEN THE ACTUAL TEMPERATURES BOTH TODAY AND AGAIN ON
MONDAY. WILL KEEP THE HEAT ADVISORY GOING AS IS AS TEMPERATURES
SHOULD GENERALLY BE IN THE AROUND 100 TO 105 DEGREE RANGE BOTH
AFTERNOONS.

THE RIDGE OF HIGH PRESSURE WILL REMAIN TO THE SOUTHWEST THROUGH
MUCH OF NEXT WEEK. TEMPERATURES SHOULD WARM TO THE UPPER 90S TO
AROUND 103 DEGREES EACH AFTERNOON. A FEW PULSE THUNDERSTORMS MAY
BE POSSIBLE EACH AFTERNOON THIS WEEKEND...BUT THEY WILL AGAIN
REMAIN VERY ISOLATED WITH MOST LOCATIONS REMAINING DRY. AN UPPER
LEVEL TROUGH MAY HELP TO FLATTEN THE RIDGE LATE THIS WEEK INTO
NEXT WEEKEND...BRINGING SLIGHTLY COOLER TEMPERATURES ALONG WITH
BETTER CHANCES OF ISOLATED TO SCATTERED RAIN CHANCES TO THE
REGION.

WISE

&&

.AVIATION...

FOR THE 18Z TAFS...

GENERALLY VFR CONDITIONS EXPECTED FOR THE NEXT 24 HOURS AND BEYOND
AS EXTREMELY WARM CONDITIONS CONTINUE AT THE TERMINALS. THE MAIN
CONCERN WILL BE LLWS LATE TONIGHT...AS A WESTERLY LOW LEVEL JET
DEVELOPS. OTHERWISE...COULDN'T TOTALLY RULE OUT AN ISOLATED
THUNDERSTORM OR TWO ACROSS THE AREA DURING THE FORECAST
CYCLE...BUT COVERAGE IS FAR TOO LOW TO JUSTIFY INCLUSION IN THE
TAFS.

BOXELL

&&

.FIRE WEATHER...

ELEVATED TO LOCALLY SIGNIFICANT FIRE WEATHER CONDITIONS ARE
EXPECTED BOTH THIS AFTERNOON AND AGAIN ON MONDAY AFTERNOON.

A VERY HOT AIRMASS WILL CONTINUE TO SPREAD OVER THE REGION AND
PERSIST INTO MUCH OF THIS WEEK. STRONG MIXING WILL OCCUR EACH DAY
WHICH WILL LOWER DEWPOINTS INTO THE 50S AND 40S EACH
AFTERNOON...AS TEMPERATURES WARM INTO THE UPPER 90S TO UP TO
AROUND 105 DEGREES EACH AFTERNOON. WINDS WILL SWING AROUND TO THE
SOUTHWEST AND PICK UP SOME THIS AFTERNOON AND AGAIN ON
MONDAY...WITH 20 FOOT WINDS GENERALLY IN THE 10 TO 15 MPH RANGE...AS
MIXING WILL ALLOW WINDS TO GUST OVER 20 MPH. THE VERY HOT AND DRY
CONDITIONS WILL RESULT IN AFTERNOON HUMIDITIES FALLING TO BETWEEN 15
AND 25 PERCENT THROUGH MID WEEK. THE DRIEST AND HOTTEST CONDITIONS
WILL OCCUR THIS AFTERNOON AND AGAIN ON MONDAY. AT THIS TIME...IT
APPEARS THAT THE LOWEST RELATIVE HUMIDITIES WILL BE ACROSS WESTERN
MISSOURI AND EXTREME SOUTHEASTERN KANSAS.

CONVECTION HAS DEVELOPED ACROSS PORTIONS OF NORTHERN MISSOURI AND
CENTRAL KANSAS OVERNIGHT. CLOUDS FROM THIS CONVECTION WILL SPREAD
INTO THE AREA THIS MORNING. HOWEVER...MUCH OF THE CLOUD COVER THAT
DOES SPREAD OVER THE AREA SHOULD DISSIPATE THIS AFTERNOON
ALLOWING TEMPERATURES TO SOAR OVER 100 DEGREES. THIS CONVECTION
MAY SPREAD AN OUTFLOW BOUNDARY TO THE SOUTH OVER THE AREA. THIS
BOUNDARY MAY SPARK A FEW ISOLATED THUNDERSTORMS THIS
AFTERNOON...BUT COVERAGE SHOULD BE VERY LIMITED WITH MOST
LOCATIONS REMAINING DRY.

20 FOOT WINDS...THOUGH THEY WILL BE INCREASED TODAY WILL STILL
REMAIN BELOW RED FLAG CRITERIA. HOWEVER...DUE TO THE ABNORMALLY
DRY FUELS...CRITICAL FIRE WEATHER CONDITIONS MAY BE APPROACHED
ACROSS PORTIONS OF WESTERN MISSOURI AND EXTREME SOUTHEASTERN
KANSAS THIS AFTERNOON...AND POSSIBLY AGAIN ON MONDAY AFTERNOON.
THE DRY FUELS AND CONDITIONS WILL ALLOW FOR VERY EASY FIRE
STARTS...AND THE GUSTY WINDS WILL AID IN SPREADING OF ANY FIRES
THAT ARE ABLE TO START.

WISE

&&

.CLIMATE...

BELOW ARE SOME RECORD AFTERNOON HIGHS AND OVERNIGHT WARM LOW
TEMPERATURES THROUGH JULY 31ST FOR LOCATIONS ACROSS THE OZARKS.

     HIGHS     WARM LOWS

SPRINGFIELD 1888 TO 2011

29   106/1986  76/1936
30   108/1986  76/1935
31   104/1980  76/1896

JOPLIN 1901 TO 2011

29   105/1986  79/1954
30   107/1986  83/1986
31   104/1980  82/1942

ROLLA/VICHY 1901 TO 2011

29   102/1999  76/1999
30   107/1980  76/1999
31   106/1980  79/1980

WEST PLAINS 1948 TO 2011

29   101/1999  75/2002
30   105/1986  74/2010
31   102/1980  76/1999

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 7 PM CDT MONDAY FOR MOZ055>058-068>071-
     079>083-090>092-095>098-103>106.

     HEAT ADVISORY UNTIL 7 PM CDT MONDAY FOR MOZ066-067-077-078-088-
     089-093-094-101-102.

KS...HEAT ADVISORY UNTIL 7 PM CDT MONDAY FOR KSZ073-097-101.

&&
Hazardous weather outlook, Jul 29, 1:11 PM CDT, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
111 PM CDT SUN JUL 29 2012

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-301815-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
111 PM CDT SUN JUL 29 2012

...DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED LIGHTNING RISK.
  ELEVATED EXCESSIVE HEAT RISK.
  SIGNIFICANT FIRE WEATHER RISK.

DISCUSSION...

  ELEVATED TO SIGNIFICANT FIRE WEATHER CONDITIONS WILL CONTINUE
  INTO EARLY THIS EVENING DUE TO VERY LOW HUMIDITY...GUSTY WINDS
  AND DRY VEGETATION. THE MOST DANGEROUS FIRE WEATHER CONDITIONS
  WILL OCCUR ALONG AND WEST OF A STOCKTON TO CASSVILLE LINE.
  FIRES IN THESE CONDITIONS WILL EASILY START AND WILL GROW IN
  AN EXPLOSIVE MANNER.

  TEMPERATURES WILL WARM INTO THE UPPER 90S TO 107 DEGREES THIS
  AFTERNOON. THE HOTTEST CONDITIONS WILL OCCUR ACROSS EXTREME
  SOUTHEASTERN KANSAS AND FAR SOUTHWESTERN MISSOURI.

  THERE WILL BE A SLIGHT CHANCE FOR THUNDERSTORMS THIS AFTERNOON
  AND THIS EVENING ACROSS MAINLY THE EASTERN MISSOURI OZARKS.
  THE MAIN IMPACTS WITH ANY STORMS THAT DEVELOP WILL BE WIND
  GUSTS TO 50 MPH AND OCCASIONAL LIGHTNING STRIKES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

  DAILY AFTERNOON TEMPERATURES AND HEAT INDEX VALUES WILL RANGE
  FROM THE UPPER 90S TO AROUND 105 DEGREES THROUGH MUCH OF THIS
  WEEK. THE HOTTEST TEMPERATURES WILL OCCUR ACROSS SOUTHEASTERN
  KANSAS INTO FAR SOUTHWESTERN MISSOURI.

  THE RISK FOR WILDFIRES WILL REMAIN ELEVATED TO LOCALLY
  SIGNIFICANT ACROSS MUCH OF THE REGION INTO MONDAY AS VERY LOW
  HUMIDITY VALUES ARE AGAIN EXPECTED...PARTICULARLY OVER
  SOUTHEASTERN KANSAS AND SOUTHERN MISSOURI. WITH GUSTY WINDS
  ALSO EXPECTED ACROSS THIS REGION...LOCALLY SIGNIFICANT FIRE
  WEATHER CONDITIONS MAY AGAIN MATERIALIZE.

  ISOLATED THUNDERSTORMS WILL BE POSSIBLE INTO TUESDAY. ALTHOUGH
  INSTABILITY WILL BE LIMITED...A FEW STORMS MAY PRODUCE LOCALLY
  GUSTY WINDS. ADDITIONAL ISOLATED THUNDERSTORMS WILL BE POSSIBLE
  DURING THE SECOND HALF OF THE WEEK INTO NEXT WEEKEND.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

SCHAUMANN

In the hours before

Special weather statement, Jul 29, 2:52 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
252 PM CDT SUN JUL 29 2012

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-300800-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA...
HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON...
BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN...
CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...
MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...
NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON...
PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA...
BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON
252 PM CDT SUN JUL 29 2012

...ELEVATED TO SIGNIFICANT FIRE WEATHER CONDITIONS THROUGH MONDAY...

DANGEROUS FIRE WEATHER CONDITIONS WILL PERSIST THROUGH MONDAY
ACROSS THE REGION. RELATIVE HUMIDITY VALUES WILL DROP INTO THE 15
TO 20 PERCENT RANGE DURING THE AFTERNOON HOURS...AS TEMPERATURES
SOAR TO BETWEEN 100 AND 107 DEGREES. IN ADDITION...SOUTHWEST WINDS
BETWEEN 10 AND 25 MPH...WITH HIGHER GUSTS...CAN BE EXPECTED
THROUGH THE REMAINDER OF THIS AFTERNOON. ON MONDAY...WINDS WILL
BECOME NORTHWESTERLY...AND REMAIN GUSTY WITH SPEEDS BETWEEN 10
AND 25 MPH.

THIS COMBINATION OF VERY LOW RELATIVE HUMIDITY...GUSTY WINDS...AND
THE ONGOING DROUGHT WILL RESULT IN ELEVATED TO LOCALLY SIGNIFICANT
FIRE WEATHER CONDITIONS. DRY VEGETATION WILL EASILY CATCH FIRE
FROM SPARKS FROM EQUIPMENT...CIGARETTES...AND OUTDOOR COOKING AND
CAMPING FIRES. THE RESULTING FIRES WILL SPREAD RAPIDLY...EASILY
ESCAPING CONTROL AND MAKING CONTAINMENT EXTREMELY DIFFICULT.

BURN BANS AND RESTRICTIONS HAVE BEEN PUT IN EFFECT IN NUMEROUS
AREAS. PERSONS ARE URGED TO CHECK WITH LOCAL AUTHORITIES
CONCERNING LAWS AND REGULATIONS CONCERNING OUTDOOR BURNING. EVEN
IF NOT PROHIBITED...ANY OUTDOOR BURNING SHOULD BE DONE WITH
EXTREME CARE IF NOT POSTPONED ALL TOGETHER.

BOXELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 12:45 PM CDTRed Flag WarningSGFBarry, Barton, Cedar, Dade, Jasper, Lawrence and 2 more7 hr
Jul 29, 4:12 PM CDTSevere Thunderstorm WarningSGFTexas33 min
Jul 29, 4:29 PM CDTSpecial Weather StatementSGFWright31 min
Jul 29, 4:40 PM CDTSpecial Weather StatementSGFTexas35 min
Jul 29, 4:51 PM CDTSevere Thunderstorm WarningSGFTexas, Wright39 min
Jul 29, 5:29 PM CDTSpecial Weather StatementSGFWright31 min
Jul 29, 6:23 PM CDTSpecial Weather StatementSGFPulaski37 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.